# SDR AALA20020018

- Difficulty date: December 18, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WORN AREA AT FUSELAGE FRAME AT STATION 636 AND LONGERON 6L.  REMOVED DAMAGED SECTION AND INSTALLED DOUBLER REPAIR PER SRM 5303 FIG 4 SHEET 1.  (M)
